X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3) 3
mathematics, applied (3) 3
compactness (2) 2
convexity (2) 2
weak (2) 2
35b27 (1) 1
35k60 (1) 1
46b20 (1) 1
46b50 (1) 1
46n10 (1) 1
analysis (1) 1
asplund space (1) 1
banach (1) 1
banach space (1) 1
banach spaces (1) 1
calculus (1) 1
calculus of variations and optimal control; optimization (1) 1
compactas (1) 1
derivation (1) 1
differential equations (1) 1
double-porosity model (1) 1
eberlein (1) 1
equations (1) 1
existence (1) 1
homogenization structures (1) 1
hulls (1) 1
implying strong-convergence (1) 1
jayne-rogers selection theorem (1) 1
mathematical analysis (1) 1
mathematical and computational physics (1) 1
mathematics - functional analysis (1) 1
mathematics, general (1) 1
monotone-operators (1) 1
projectional resolution of identity (1) 1
projectional skeleton (1) 1
resolution (1) 1
separable reduction (1) 1
sets (1) 1
space (1) 1
spaces (1) 1
stars (1) 1
studies (1) 1
subsets (1) 1
super (1) 1
super weak compactness (1) 1
systems theory, control (1) 1
topological manifolds (1) 1
topology (1) 1
uniform (1) 1
uniform eberlein compactas (1) 1
weak star dentability (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2015, Volume 143, Issue 1, pp. 301 - 308
Journal Article
数学学报:英文版, ISSN 1439-8516, 2017, Volume 33, Issue 4, pp. 545 - 553
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 6/2007, Volume 29, Issue 2, pp. 239 - 265
Nguetseng’s notion of two-scale convergence is reviewed, and some related properties of integral functionals are derived. The coupling of two-scale convergence... 
35B27 | 35K60 | Calculus of Variations and Optimal Control; Optimization | Systems Theory, Control | Mathematical and Computational Physics | Analysis | Mathematics | 46N10 | WEAK | DERIVATION | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | CONVEXITY | HOMOGENIZATION STRUCTURES | EQUATIONS | IMPLYING STRONG-CONVERGENCE | DOUBLE-POROSITY MODEL | COMPACTNESS | MONOTONE-OPERATORS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.